# SDR 9WGA2020100354501

- Difficulty date: October 3, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 87,132 hours, 16,144 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TANK 1 & 3 FORWARD PUMP OFF.
